Barth type vanishing theorem

Laytimi, F. ; Nagaraj, D. S. (2009) Barth type vanishing theorem Geometriae Dedicata, 141 (1). pp. 87-92. ISSN 0046-5755

Full text not available from this repository.

Official URL:

Related URL:


In this paper we give a vanishing result for cohomology groups of symmetric powers of the co-normal bundle of a non-degenerate smooth subvariety X of projective space, then we use this theorem to give a Barth type vanishing theorem.

Item Type:Article
Source:Copyright of this article belongs to Springer.
Keywords:Vanishing Theorem; Normal Bundles
ID Code:70221
Deposited On:21 Nov 2011 10:56
Last Modified:21 Nov 2011 10:56

Repository Staff Only: item control page